Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Trying to concieve. Prescribed Ovashield tablets. Follicle ruptured. Periods delayed. Pregnant?

hi doctor, I am 27 years old and trying to doctor suggested me ovaa shield tablets from 3day of my period till 27th day.Follicule ruptured on 14th day(got to know through inernal scan).This is the fist month i am using ovaa shield and duphaston(from 17th day to 26th day).usually get my period on 28th day,but this time i didnt get it even on 30th day.does ovaa shield delays a period?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Ovashield itself is not likely to cause a delayed period. At 30 days, it is too early to be called as a delayed period. You need to wait for a week more and then test your urine for pregnancy. You can also go for a blood test which is more accurate to detect pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor